# SDR SWIA201128396

- Difficulty date: October 28, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 42,886 hours, 35,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 4 OVERHEAD EMERGENCY LIGHTS ARE BURNED OUT.  (FLT 4584)  RELAMPED EMERGENCY LIGHTS.
